# SDR CA040813003

- Difficulty date: June 28, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 69,152 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: N141T480149
- Part serial: 97349H3121
- Condition: Cracked
- Location: Cockpit
- Part time: 24,333 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE CAPT'S WINDSHIELD CRACKED.
